A Note on Shapleys Convex Measure Games
L. S. Shapley, in his paper Cores of Convex Games, introduces Convex Measure Games, those that are induced by a convex function on R, acting over a measure on the coalitions. But in a note he states that if this function is a function of several variables, then convexity for the function does not imply convexity of the game or even superadditivity. We prove that if the function is directionally convex, the game is convex, and conversely, any convex game can be induced by a directionally convex function acting over measures on the coalitions, with as many measures as players.
|Date of creation:||2002|
|Date of revision:|
|Contact details of provider:|| Postal: Espai de Recerca en Economia, Facultat de CiÃ¨ncies EconÃ²miques. Tinent Coronel Valenzuela, Num 1-11 08034 Barcelona. Spain.|
Phone: +34 93 402 43 13cazza
Web page: http://www.ere.ub.es
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Moshe Shaked & J. Shanthikumar, 1990. "Parametric stochastic convexity and concavity of stochastic processes," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 42(3), pages 509-531, September.
When requesting a correction, please mention this item's handle: RePEc:bar:bedcje:200291. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Espai de Recerca en Economia)
If references are entirely missing, you can add them using this form.